# SDR SWIA202054836

- Difficulty date: November 2, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR 3 EACH ANGLES ATTACHED TO THE LOWER DOOR SILL ANGLE ARE CORRODED, MARKED.  C-CHECK RO 12/26/2020.  REPLACED GALLEY SERVICE DOOR 3 EA ANGLES ATTACHED TO THE LOWER DOOR SILL ANGLES, REF CRJ900 SRM.
